Pacific Journal of Mathematics

General group extensions.

John D. Dixon

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 73-77.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035957

Mathematical Reviews number (MathSciNet)
MR0179243

Zentralblatt MATH identifier
0112.02103

Subjects
Primary: 20.48

Citation

Dixon, John D. General group extensions. Pacific J. Math. 13 (1963), no. 1, 73--77. https://projecteuclid.org/euclid.pjm/1103035957


Export citation

References

  • [1] R. Baer, Zur Enordnung der Theorie der Mschgruppen in die Gruppentheorie, Sitz. Heidelberg (1928) Nr. 4.
  • [2] R. Bruck, Survey of Binary Systems, Springer 1958.
  • [3] A. Loewy, ber abstrakt definierte Transmutationssysteme oder Mischgruppen, J. reine angew. Math., 157 (1927), 239-254.
  • [4] L. Redei, Die Anwendung des sehiefen Produktes in der Gruppentheorie, J. reine angew. Math., 188 (1950), 201-227.
  • [5] J. Szep, ber eine allgemeine Erweiterung von Gruppen /, II, Publ. Math. Debrecen 6 (1959), 60-71, 254-261.